# SDR IPXA2019030539738

- Difficulty date: February 22, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A53981113201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C MAIN CABIN FR79 RT SHEAR PLATE CRACKED. REPAIRED PER EO #A300-5310-58168-A.
